Back to top
TAB. LIVCAST-COLD

TAB. LIVCAST-COLD

Product Details:

  • Salt Composition Paracetamol 500mg Phenylephrine 10mg Chlorpheniramine Maleate 4mg
  • Origin of Medicine Allopathic
  • Pacakaging (Quantity Per Box) 10 strips per box
  • Drug Type Tablet
  • Ingredients Paracetamol Phenylephrine and Chlorpheniramine Maleate
  • Physical Form Solid
  • Function Relief from cold symptoms such as nasal congestion headache and fever
  • Click to View more
X

TAB. LIVCAST-COLD Price And Quantity

  • 20 Box

TAB. LIVCAST-COLD Product Specifications

  • 10 strips per box
  • Allopathic
  • Paracetamol 500mg Phenylephrine 10mg Chlorpheniramine Maleate 4mg
  • Paracetamol Phenylephrine and Chlorpheniramine Maleate
  • Store in a cool dry place away from direct sunlight
  • Individuals suffering from cold and flu-like symptoms
  • 1-2 tablets per day depending on the severity of symptoms
  • Adults and children above 12 years
  • As prescribed by the physician
  • Tablet
  • Relief from cold symptoms such as nasal congestion headache and fever
  • 10 tablets per strip
  • Solid

Product Description

Specifications

Usage

Clinical, Hospital

Side Effects

Nill

Dosage

As prescribed by doctor

Packing Size

10X10 B/P

Care Instruction

Keep out of reach of children.

Function

Health-care



Tell us about your requirement
product

Price:

Quantity
Select Unit

  • 50
  • 100
  • 200
  • 250
  • 500
  • 1000+
Additional detail
Mobile number

Email

Other Products in 'Pharmaceutical Tablets' category



RIYADH PHARMACEUTICAL
GST : 06ENMPS8800M1Z9 trusted seller